# SDR USAASB00223

- Difficulty date: August 19, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPOTED THAT THE EMERGENCY EXIT PATH LIGHTS FROM SEAT ROWS 5 TO 11 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSY AND THE BATTERY PACK (P/N AD2013-1A).  OPS CHECK GOOD.  (M)
